# SDR SIMA200422404

- Difficulty date: July 26, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N727AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145326
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525381003
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE LEFT OMEGA BEAM AT FRAME 20 WAS FOUND CORRODED BEYOND SRM LIMITS.  REMOVED CORROSION BY MAKING A CUTOUT.  FABRICATED DOUBLER, FILLER AND SHIMS.  REPAIR DONE IAW EMB SRM, SRM 145/1142 REV 26, 53-21-10 FIGURE 201.  (M)
